MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 5 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 5 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33685508
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 12/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6) infinity with adaptis ankle (itar-2) study.On (b)(6) 2021 patient noticed numbness in lateral aspect of right foot about 2 months after operation.No pain was reported.The numbness is reported on the operative ankle.Additionally, several ae updates were provided.Ae update 1 (b)(6) 2022: patient reports no pain but has numbness and a stinging sensation in foot after prolonged walking.Ae update 2 (b)(6) 2023: numbness still reported 30-sep-2025: after review by the medical expert this ae was queried to determine if it was procedure related due to proximity to the surgery.The study coordinator replied after confirming with the pi that the numbness was procedure related due to anesthesia block.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on information available in the event description.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a procedure related issue.As indicated in the event description the failure was caused by due to anesthesia block which causes temporary numbness.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6).Infinity with adaptis ankle (itar-2) study.(b)(6) 2021: patient noticed numbness in lateral aspect of right foot about 2 months after operation.No pain was reported.The numbness is reported on the operative ankle.Additionally, several ae updates were provided.Ae update 1 (b)(6) 2022: patient reports no pain but has numbness and a stinging sensation in foot after prolonged walking.Ae update 2 (b)(6) 2023: numbness still reported.(b)(6) 2025: after review by the medical expert this ae was queried to determine if it was procedure related due to proximity to the surgery.The study coordinator replied after confirming with the pi that the numbness was procedure related due to anesthesia block.

Brand Name
INFINITY EVERLAST SZ 5 8MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23347798
Report Number3010667733-2025-01208
Device Sequence Number9461230
Product Code HSN
UDI-Device Identifier00889797074681
UDI-Public(01)00889797074681(11)210928(17)290926(10)1716579
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33685508
Device Lot Number1716579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient Weight102 KG